# SDR JJBA20220425027

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV/CARGO PARTITION DOUBLER POSSIBLE CORROSION FR61 STR15L. REMOVED AND REPLACED LAV/CARGO PARTITION DOUBLER FR61 STR 15L
